# SDR CA040225015

- Difficulty date: February 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 8,425 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: A251352
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BOLTS WERE BEING INSTALLED AND TORQUED TO THE SPECIFIED VALUE OF 25 - 30 POUNDS FOOT. AS THE TORQUE WAS REACHING APPROXIMATELY 27 FOOT POUNDS, THE BOLT BROKE. THE BREAK WAS WHERE THE THREADS MEET THE GRIP. A SECOND BOLT WAS TORQUED AND IT BROKE AT APPROXIMATELY THE SAME TORQUE VALUE AND AT THE SAME LOCATION.
